Sergio I. López
Title
Cited by
Cited by
Year
Large deviations for the stationary measure of networks under proportional fair allocations
M Jonckheere, S López
Mathematics of Operations Research 39 (2), 418-431, 2014
82014
On the location of the maximum of a process: Lévy, Gaussian and Random field cases
SI López, LPR Pimentel
Stochastics 90 (8), 1221-1237, 2018
3*2018
Geodesic forests in last-passage percolation
SI López, LPR Pimentel
Stochastic Processes and their Applications 127 (1), 304-324, 2017
32017
Convergence of tandem Brownian queues
SI López
Journal of Applied Probability 53 (2), 585-592, 2016
22016
Attractiveness of Brownian queues in tandem
EA Cator, SI López, LPR Pimentel
Queueing Systems 92 (1-2), 25-45, 2019
12019
Bus operators in competition: a directed location approach
F Herrera, SI López
arXiv preprint arXiv:2101.01155, 2021
2021
Convergence properties of many parallel servers under power-of-D load balancing
MC Fittipaldi, M Jonckheere, SI Lopez
arXiv preprint arXiv:1809.05373, 2018
2018
XIII Symposium on Probability and Stochastic Processes
SI López, VM Rivero, A Rocha-Arteaga, A Siri-Jégousse
The system can't perform the operation now. Try again later.
Articles 1–8